I was put on clindamycin antibiotics for a dental infection and ever since I started the medication my feet and ankles have been swelling is this a side effect of that medication?
Can clindamycin cause swelling of the feet and ankles?
- 9 Jan 2013 by CountryChicka25
- 9 Jan 2013
- infections, clindamycin, side effect, oral and dental conditions, swelling, antibiotic, antibiotics, medication
Added 9 Jan 2013:
I was wondering if I should stop the medication all together......
- Clindamycin Information for Consumers
- Clindamycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clindamycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Oct 2011 • 1 answer
Posted 14 May 2012 • 1 answer
What type of medication can I use to take down swelling due to dental infection while taking xarelt?
Posted 10 Mar 2015 • 2 answers
Had tooth extracted & bone graft. Dentist prescribed antibiotics to prevent infection. Is this wise?
Posted 25 Mar 2015 • 2 answers
Posted 16 Oct 2015 • 0 answers